Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The asymptotic behavior of a solution of the third order linear differential equation


Author: J. D. Schuur
Journal: Proc. Amer. Math. Soc. 18 (1967), 391-393
MSC: Primary 34.50
MathSciNet review: 0216101
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lamberto Cesari, Asymptotic behavior and stability problems in ordinary differential equations, Ergebnisse der Mathematik und ihrer Grenzgebiete. N.F., Heft 16, Springer-Velag, Berlin-Göttingen-Heidelberg, 1959. MR 0118904 (22 #9673)
  • [2] C. Olech, Asymptotic behaviour of the solutions of second order differential equations, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 7 (1959), 319–326 (unbound insert) (English, with Russian summary). MR 0108610 (21 #7326)
  • [3] Tadeusz Ważewski, Une méthode topologique de l’examen du phénomène asymptotique relativement aux équations différentielles ordinaires, Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. (8) 3 (1947), 210–215 (French). MR 0024557 (9,512f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0216101-8
PII: S 0002-9939(1967)0216101-8
Article copyright: © Copyright 1967 American Mathematical Society